# SDR MASA200400103

- Difficulty date: February 24, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 6,235 hours, 5,829 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 8166243
- Part serial: 625
- Condition: Inoperative
- Location: Bleed Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERTEMP WARNING MESSAGE ON EICAS IN-FLIGHT.  MX REPLACED THE NR 2 BLEED TEMP SENSOR.  OP CHECKS GOOD.
